# SDR 07FDEA00905

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MDCC - FLOORBEAM FRAME 36 CRACKED (PREVIOUS REPAIR NOT PER SRM).  REWORKED PREVIOUS REPAIR IAW EA 6-5321-29042.
